# SDR DALA2022102106823

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,474 hours, 22,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON EXTERNAL SKIN DOUBLERS BTW STA 1540-1560 BTW STRINGER 27RH-29RH IN REF NRC 00179. CORRECTIVE ACTION: SUMMARY OF NRC 00280: EXTERNAL SKIN DOUBLERS BTW STA 1540-1560 BTW STRINGER 27RH-29RH WAS REPLACED WERE REPLACED PER PRI 545850-14 REV. 0 AND ERA 545850-14 REV ORIGINAL. (2457558)
